# SDR 95FDEA01114

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 72C235-02 ON FLOOR BEAM BS 560 RBL 4-23 WL 208.  REMOVED AND REPLACED UPPER T-CHORD PER FEDEX SRM 51-30-08.
